# SDR AU510002183

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cirrus SR20
- Engine: Cont IO360E
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 11443005
- Condition: Damaged
- Location: Fuel Sys
- Part time: 498 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PIPES PN 11443-005 AND PN 11444-005 CRACKED/DAMAGED ON FLARES AT THE (T) FITTING ENDS. SWARF WAS ALSO FOUND ON THE FLARES.  (CASA NR 510002183)
